# SDR GTIA2023070337304

- Difficulty date: July 2, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N670NK
- Make and model: Airbus A321-231
- Aircraft serial: 7106
- Aircraft time: 22,666 hours, 9,925 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ENG 2 OIL PULSING 6.1 -6.2 QTS _RETURN PRECAUTIONARY--CREW REPORTED WHEN DEPART FROM GATE HAD 14 QTS AFTER LANDING HAD 14 QTS SHOWING SHOWING INDICATION .  SERVICED 9 QTS OF OIL IAW AMM 12-13-79 TO PROPER LEVEL .  NO EVIDENT OF OIL LEAKED ON #2 ENGINE  OK FOR CONTINUED SERVICED.
